Byetta for weight loss

Our PurseForum community is made possible by displaying online advertisements to our visitors.
Please consider supporting us by disabling your ad blocker. Thank you!
  1. Anyone else taking this medication just for weight loss? My endocrinologist put me on it back in December because I've been the same weight for a year, give or take a pound, but I should have lost weight because I'm very active. I started on the 5mcg, lost maybe 2-3lbs, was on that for a month. I went up to the 10mcg 2 weeks ago, and it has been hell with the constant nausea and vomiting. Has anyone else that has been on it had this problem? Any tips to deal with it, because I can barely eat anything without it coming up.
     
  2. I heard that the average weight loss is only 5 lbs on average. When it first came out, the media was all over its "guaranteed" 20 lb weight loss, at a minimum. This may be rude, so forgive me, but do you have an underlying condition that would prompt your doctor to place you on this medicine? I read that its side effects can be quite harsh.
     
  3. My cousin is on it because it helps to regulate his Type I diabetes. The medicine makes him very nauseous and completely supresses his appetite; however, it keeps his blood sugar levels perfect.
    OP -- are you diabetic? As far as I know this drug is indicated for people with diabetes and occassionally pancreatitis.
     
  4. No, I'm just fat. It is working as an appetite suppressant, because I feel full until dinner. I haven't been tracking the loss because of the vomiting, because anything I've lost, is most likely from that, and will be gained back quickly if I eat.